Alert archive / California / Flash Flood Warnings in 2022
Flash Flood Warning 49, NWS San Diego, CA
NWS San Diego, CA issued this flash flood warning at Sep 9, 2022, 7:39 PM PDT for San Diego County, California. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 9, 2022, 7:39 PM PDT (02:39 UTC)
- Expired
- Sep 9, 2022, 10:09 PM PDT
- In force
- 3 hr
- Issued by
- NWS San Diego, CA
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Flood severity
- None
County San Diego County, CA
The radar
The San Diego radar (KNKX), 50 km from the middle of the area, began a volume at 02:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
San Diego, CA (KNKX), launched 00:00Z, 2.7 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 29 J/kg
- Mixed-layer CIN
- -47 J/kg
- Mixed-layer LCL
- 588 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 219 m²/s²
- 0-3 km storm-relative helicity
- 244 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
818
WGUS56 KSGX 100239
FFWSGX
CAC073-100545-
/O.NEW.KSGX.FF.W.0049.220910T0239Z-220910T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service San Diego CA
739 PM PDT Fri Sep 9 2022
The National Weather Service in San Diego has issued a
* Flash Flood Warning for...
North Central San Diego County in southwestern California...
* Until 1045 PM PDT.
* At 739 PM PDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 0.5 and 1 inch of rain
has fallen. The expected rainfall rate is 0.5 to 1 inch in 1 hour.
Additional rainfall amounts of 0.5 to 1 inch are possible in the
warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Julian, Hwy 78 Between Banner And S2, Hwy S2 Between Hwy 79 And
Hwy 78, Ranchita, Hwy 79 Between Santa Ysabel And Warner Springs,
Warner Springs, Hwy 79 Between Julian And Lake Cuyamaca, Hwy 79
Between Warner Springs And Oak Grove, Lake Cuyamaca and Hwy S1
Between Lake Cuyamaca And Mount Laguna.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3301 11651 3301 11659 3310 11666 3333 11667
3343 11655 3311 11650 3301 11650
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL RATE...0.5-1 INCH IN 1 HOUR
$$
Adams1 follow-up statement
700
WGUS76 KSGX 100509
FFSSGX
Flash Flood Statement
National Weather Service San Diego CA
1009 PM PDT Fri Sep 9 2022
CAC073-100519-
/O.CAN.KSGX.FF.W.0049.000000T0000Z-220910T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
San Diego CA-
1009 PM PDT Fri Sep 9 2022
...FLASH FLOOD WARNING IS CANCELLED FOR NORTH CENTRAL SAN DIEGO
COUNTY...
The heavy rain has ended. Please continue to heed remaining road
closures.
A Flood Watch remains in effect until 1200 AM PDT Sunday for a
portion of Southwest California.
LAT...LON 3301 11651 3301 11659 3310 11666 3333 11667
3343 11655 3311 11650 3301 11650
$$
AdamsWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this flash flood warning went out at Sep 9, 3:08 PM PDT, 4 hours 31 minutes earlier.
Area forecast discussion, Sep 9, 3:08 PM PDT, 4 hours 31 minutes before
Area Forecast Discussion
National Weather Service San Diego CA
308 PM PDT Fri Sep 9 2022
.SYNOPSIS...
Warm, windy and humid conditions will continue through this
evening with occasional heavy rain bands and embedded
thunderstorms moving across Southern California due to Tropical
Storm Kay located about a hundred miles southwest of San Diego.
Areas of heavy rain could cause flooding problems through
Saturday, as deep tropical moisture lingers across our area.
Scattered thunderstorms will be possible again each day Sunday
through Tuesday, as well, as Kay slowly dissipates, but stalls
out, southwest of San Diego, through Tuesday. Although it will
remain more humid than normal through next week, temperatures will
be much more seasonal.
&&
.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...
Tropical Storm Kay was located just southwest of San Diego this
afternoon. Rain bands continue to sweep across SoCal, with the
heaviest rain continuing to occur in San Diego County, including
coastal areas, where heavy rain has been occurring off and on. San
Diego Lindbergh Field has already received 0.57" since light rain
began this morning. 18Z special tropical sounding from KNKX shows
2.02 PWAT, and beautiful deep saturated layer above 700 mb,
likely even a little lower now. Also deep plume of 50+kt easterly
winds through a deep middle layer.
Strong easterly winds (peaked this morning with 109 mph at
Cuyamaca Peak) continue this afternoon and evening, although not
nearly as strong. Winds will gradually shift to the south tonight,
but remain gusty at times, as Kay passes to the southwest of San
Diego. The High Wind Warning will remain in place through this
evening, with gusts of 60 mph still possible, at times, mainly in
the mountains.
The forecast shows Kay closing off and diminishing gradually
through the middle of next week, but generally stalling out
southwest of San Diego, moving very little, as a remnant area of
low pressure. The tropical moisture from Kay will slowly shear out
over our area, keeping conditions much more humid than normal.
This also spells daily doses of thunderstorms, scattered in
nature, and mainly over the mountains and deserts, each afternoon,
through at least Tuesday. The high moisture content means that
any thunderstorm could generate high rainfall rates and could
continue to pose flooding problems. For now the flood watch
remains in effect through Saturday evening. We may need to extend
that alert into the remainder of the weekend, at some point, but
prefer to let the tropical storm characteristics die off first.
Chances for thunderstorms through Tuesday, and then turning more
tranquil mid next week, once the deep moisture finally shears away
from SoCal. Temperatures will remain pleasant and seasonal
through the end of next week, creeping into the lower 100s in the
lower deserts and Coachella Valley, which is near normal for this
time of the year.
&&
.AVIATION...
091510Z...BKN-OVC AOA 10,000 FT MSL through tonight. Inc SHRA/+RA in
San Diego County this morning spreading northward into
Orange/Riverside after 18z Fri and San Bernardino after 20z Fri.
Areas of BKN-OVC with bases 2000-3000 FT MSL and reduced vis of 1-3
SM in areas of +RA. TSRA possible over mtns after 18z through
tonight, with locally +TSRA, severe wind gusts and lightning vcty
TSRA.
Inc E winds through this morning and afternoon, peaking this
afternoon and evening. Highest winds will occur across mtns/eastern
slopes with east winds of 50-60 kts, with gusts potentially up to 80
kts over the mtns, with east winds of 25-35 kts for valleys and the
coast with local gusts to 50 kts. Winds of 25-35 kts in the deserts.
Areas of strong/severe up/downdrafts over/west of mtns.
&&
.MARINE...
Kay will bring strong easterly gales, along with rough, hazardous
seas today and Saturday. Strongest winds and highest seas will be
this afternoon through Saturday morning. Winds and seas will
decrease gradually Saturday and Sunday. There is also a chance of
thunderstorms today through Sunday. Any thunderstorm could produce
hazardous winds and waves, and lightning. A Gale Warning is in
effect from this morning through Saturday.
&&
.BEACHES...
A southeast swell from Kay and a southwest swell will generate
elevated surf of 3 to 6 feet as well as strong rip currents and
longshore currents. Surf could locally reach 8 feet in northern
Orange County. Isolated thunderstorms would produce lightning
strikes. A Beach Hazards Statement is in effect from this morning
through Sunday.
&&
.SGX WATCHES/WARNINGS/ADVISORIES...
CA...Excessive Heat Warning until 8 PM PDT this evening for Orange
County Coastal Areas-Orange County Inland Areas-San
Bernardino and Riverside County Valleys-The Inland Empire-
San Diego County Coastal Areas-San Diego County Valleys-
Santa Ana Mountains and Foothills.
High Wind Warning until midnight PDT tonight for Riverside
County Mountains-San Bernardino and Riverside County
Valleys-The Inland Empire-San Diego County Coastal Areas-
San Diego County Mountains-San Diego County Valleys.
Beach Hazards Statement through Sunday afternoon for Orange
County Coastal Areas-San Diego County Coastal Areas.
Flood Watch through Saturday evening for Apple and Lucerne
Valleys-Coachella Valley-Riverside County Mountains-San
Bernardino County Mountains-San Bernardino and Riverside
County Valleys-The Inland Empire-San Diego County Deserts-
San Diego County Mountains-San Diego County Valleys-San
Gorgonio Pass Near Banning.
Wind Advisory until midnight PDT tonight for Apple and Lucerne
Valleys-Coachella Valley-Orange County Coastal Areas-Orange
County Inland Areas-San Bernardino County Mountains-San
Diego County Deserts-San Gorgonio Pass Near Banning-Santa
Ana Mountains and Foothills.
PZ...Gale Warning until 9 PM PDT Saturday for Coastal Waters from San
Mateo Point to the Mexican Border and out to 30 nm-Waters
from San Mateo Point to the Mexican Border Extending 30 to
60 nm out including San Clemente Island.
&&
PUBLIC...Brotherton
AVIATION/MARINE/BEACHES...SchenkIn the hours before
Local storm report, Sep 9, 3:35 PM PDT, 4 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
335 PM PDT FRI SEP 9 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0321 PM HEAVY RAIN 10 NE MT LAGUNA 32.95N 116.28W
09/09/2022 M2.06 INCH SAN DIEGO CA MESONET
MESONET STATION AGUC1 AGUA CALIENTE IN SAN
DIEGO DESERT FLOOR.
&&
AOTLocal storm report, Sep 9, 4:26 PM PDT, 3 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
426 PM PDT FRI SEP 9 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0326 PM FLOOD 15 E BORREGO SPRINGS 33.29N 116.12W
09/09/2022 SAN DIEGO CA DEPT OF HIGHWAYS
BORREGO SALTON SEAWAY / ARROYO
SALADO-TRUCKHAVEN TRAIL COMPLETELY FLOODED
OUT - SIGNAGE AND ROAD CLOSED SIGNS HAVE
BEEN PLACED AROUND 1 INCH OF RAIN IN AREA
PAST 4 HOURS.
&&
AOTLocal storm report, Sep 9, 4:41 PM PDT, 2 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
441 PM PDT FRI SEP 9 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 AM NON-TSTM WND GST 7 WNW PINE VALLEY 32.85N 116.63W
09/09/2022 M59 MPH SAN DIEGO CA MESONET
MESONET STATION WDCSD WEST DESCANSO (SDGE).
&&
AOTLocal storm report, Sep 9, 4:42 PM PDT, 2 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
442 PM PDT FRI SEP 9 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0952 AM NON-TSTM WND GST 5 E ALPINE 32.84N 116.67W
09/09/2022 M56 MPH SAN DIEGO CA MESONET
MESONET STATION ANEC1 ALPINE RAWS.
&&
AOTLocal storm report, Sep 9, 5:03 PM PDT, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SAN DIEGO CA
503 PM PDT FRI SEP 9 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 AM NON-TSTM WND GST 1 S MT LAGUNA 32.84N 116.42W
09/09/2022 M67 MPH SAN DIEGO CA MESONET
MESONET STATION HP019 MT LAGUNA OBSERVATORY
OFFSHORE EAST DOWNSLOPING BREAKING WAVES
ASSOCIATED WITH CYCLONE LOW PRESSURE
OFFSHORE.
0727 AM NON-TSTM WND GST 9 S JULIAN 32.95N 116.61W
09/09/2022 M109 MPH SAN DIEGO CA MESONET
MESONET STATION HP029 CUYAMACA PEAK -
OFFSHORE EAST DOWNSLOPING BREAKING WAVES
ASSOCIATED WITH CYCLONE LOW PRESSURE
OFFSHORE.
0730 AM NON-TSTM WND DMG 4 NNW DULZURA 32.67N 116.80W
09/09/2022 SAN DIEGO CA DEPT OF HIGHWAYS
TREE DOWN 1125 EB LANES/ FELL DUE TO WEATHER
/ WILL NEED EQUIPMENT TO MOVE/ 40-50 FT
TALL/ 12 DIAM./ RP TRIED TO HOOK UP TREE TO
HIS TRUCK TO MOVE BUT TREE WOULDNT MOVE -
LYONS VALLEY RD / HONEY SPRINGS RD.
0730 AM NON-TSTM WND GST 4 SSE PINE VALLEY 32.78N 116.48W
09/09/2022 M71 MPH SAN DIEGO CA MESONET
MESONET STATION HF003 PINE VALLEY - HORSE
LAUNCH - OFFSHORE EAST DOWNSLOPING BREAKING
WAVES ASSOCIATED WITH CYCLONE LOW PRESSURE
OFFSHORE.
0750 AM NON-TSTM WND GST 9 SSW JULIAN 32.95N 116.64W
09/09/2022 M91 MPH SAN DIEGO CA MESONET
MESONET STATION SILSD SILL HILL (SDGE) -
OFFSHORE EAST DOWNSLOPING BREAKING WAVES
ASSOCIATED WITH CYCLONE LOW PRESSURE
OFFSHORE.
0810 AM NON-TSTM WND GST 3 ENE ALPINE 32.85N 116.70W
09/09/2022 M58 MPH SAN DIEGO CA MESONET
MESONET STATION VJSSD VIEJAS (SDGE).
0814 AM NON-TSTM WND GST 5 WSW DULZURA 32.60N 116.84W
09/09/2022 M79 MPH SAN DIEGO CA MESONET
MESONET STATION OTYC1 OTAY MOUNTAIN RAWS
OFFSHORE EAST DOWNSLOPING BREAKING WAVES
ASSOCIATED WITH CYCLONE LOW PRESSURE
OFFSHORE.
0815 AM NON-TSTM WND GST 7 NW MT LAGUNA 32.94N 116.49W
09/09/2022 M93 MPH SAN DIEGO CA MESONET
MESONET STATION HF002 LAGUNA LAUNCH (SDHGPA)
- OFFSHORE EAST DOWNSLOPING BREAKING WAVES
ASSOCIATED WITH CYCLONE LOW PRESSURE
OFFSHORE.
0820 AM NON-TSTM WND GST 2 N SANTA YSABEL 33.13N 116.69W
09/09/2022 M72 MPH SAN DIEGO CA MESONET
MESONET STATION SYRSD SANTA YSABEL RANCH
(SDGE).
0825 AM NON-TSTM WND DMG 5 NW CAMPO 32.68N 116.51W
09/09/2022 SAN DIEGO CA DEPT OF HIGHWAYS
LARGE TREE DOWN IN TRAFFIC LANES LAKE MORENA
DR / OAK DR.
0837 AM NON-TSTM WND DMG 3 SSE JULIAN 33.03N 116.56W
09/09/2022 SAN DIEGO CA DEPT OF HIGHWAYS
TREE DOWN ON SR79 PASO PICACHO.
0840 AM NON-TSTM WND DMG 6 N CAMPO 32.72N 116.47W
09/09/2022 SAN DIEGO CA DEPT OF HIGHWAYS
TRAFFIC SIGN DOWN ON RIGHT LANE ON
INTERSTATE 8 NEAR KITCHEN CREEK.
0840 AM NON-TSTM WND DMG 1 E ALPINE 32.84N 116.73W
09/09/2022 SAN DIEGO CA DEPT OF HIGHWAYS
ROUND CONST BARRELS ROLLING ACROSS LANES OF
TRAFFIC I-8 AND WILLOWS ROAD.
0847 AM NON-TSTM WND DMG 4 ESE VALLEY CENTER 33.20N 116.97W
09/09/2022 SAN DIEGO CA PUBLIC
PARADISE MOUNTAIN RD / N LAKE WOHLFORD RD
POWER LINE DOWN AND BLOCKING RD.
0850 AM NON-TSTM WND GST 7 WNW PINE VALLEY 32.85N 116.63W
09/09/2022 M59 MPH SAN DIEGO CA MESONET
MESONET STATION WDCSD WEST DESCANSO (SDGE).
0912 AM NON-TSTM WND DMG 1 NNE ALPINE 32.84N 116.75W
09/09/2022 SAN DIEGO CA DEPT OF HIGHWAYS
AUTOMATED WEATHER STATIONS ARE REPORTING
GUSTS 55 TO 65 MPH (SEVERAL) IN ALPINE ALONG
I-8.
0915 AM NON-TSTM WND GST 3 WNW PALOMAR MOUNTAIN 33.33N 116.92W
09/09/2022 M74 MPH SAN DIEGO CA MESONET
MESONET STATION HP014 BOUCHER HILL (HPWREN).
0920 AM NON-TSTM WND GST 4 E ALPINE 32.84N 116.68W
09/09/2022 M63 MPH SAN DIEGO CA MESONET
MESONET STATION EWRSD EAST WILLOWS (SDGE).
0925 AM NON-TSTM WND GST 1 S MT LAGUNA 32.84N 116.42W
09/09/2022 M80 MPH SAN DIEGO CA MESONET
MESONET STATION HP019 MT LAGUNA OBSERVATORY.
0925 AM NON-TSTM WND GST 9 WNW SANTA YSABEL 33.16N 116.81W
09/09/2022 M96 MPH SAN DIEGO CA MESONET
MESONET STATION HP016 BIG BLACK MOUNTAIN.
0930 AM NON-TSTM WND DMG 3 NNE HARBISON CANYON 32.86N 116.82W
09/09/2022 SAN DIEGO CA DEPT OF HIGHWAYS
I8 W / DUNBAR LANE OFFRAMP TREE DOWN ON LEFT
TURN LANE.
0937 AM NON-TSTM WND DMG 1 NE VALLEY CENTER 33.23N 117.03W
09/09/2022 SAN DIEGO CA DEPT OF HIGHWAYS
VALLEY CENTER RD / COLE GRADE RD TREE IS
BLOCKING 2 LNS.
0952 AM NON-TSTM WND GST 5 E ALPINE 32.84N 116.67W
09/09/2022 M56 MPH SAN DIEGO CA MESONET
MESONET STATION ANEC1 ALPINE RAWS.
1000 AM NON-TSTM WND DMG 1 W SANTA YSABEL 33.10N 116.69W
09/09/2022 SAN DIEGO CA DEPT OF HIGHWAYS
TREE DOWN ON HIGHWAY 78.
1005 AM NON-TSTM WND DMG 1 NNE ALPINE 32.85N 116.74W
09/09/2022 SAN DIEGO CA DEPT OF HIGHWAYS
POWERLINE DOWN 3265 ZUMBROTA RD.
1030 AM NON-TSTM WND DMG 2 W RANCHO BERNARDO 33.02N 117.12W
09/09/2022 SAN DIEGO CA NWS EMPLOYEE
TREE LIMB APPROXIMATELY 8-12 INCHES IN
DIAMETER BROKEN AND PARTIALLY BLOCKING THE
ROAD. TIME OF DAMAGE IS UNKNOWN. NEARBY SDGE
MESONET AT WEST RANCHO BERNARDO MEASURED A
GUST OF 40 MPH AT 420 AM.
1100 AM NON-TSTM WND DMG 2 WSW LAKESIDE 32.84N 116.93W
09/09/2022 SAN DIEGO CA DEPT OF HIGHWAYS
8653 GARDENA RD LARGE TREE ON ROADWAY
BLOCKING LANES.
1130 AM NON-TSTM WND DMG 2 E SANTA YSABEL 33.10N 116.64W
09/09/2022 SAN DIEGO CA DEPT OF HIGHWAYS
WYNOLA RD / FARMER RD TREE DOWN ON ROAD 6
INCH DIAMETER.
1135 AM HEAVY RAIN 9 ENE CAMPO 32.66N 116.32W
09/09/2022 M1.02 INCH SAN DIEGO CA MESONET
MESONET STATION TRRC1 TIERRA DEL SOL 9.1 E
CAMPO (CNRFC) 0.45 IN 1 HOUR ALONG I-8.
MOUNTAIN SPRINGS GRADE RAWS AT IMPERIAL LINE
REPORTING 1.65, MOSTLY PAST 3 HOURS.
0117 PM HEAVY RAIN MT LAGUNA 32.86N 116.42W
09/09/2022 M3.23 INCH SAN DIEGO CA MESONET
MESONET STATION LGMC1 MT LAGUNA AT 6000
FEET. 0.98 INCHES IN PAST HOUR.
0230 PM FLASH FLOOD 17 E CAMPO 32.62N 116.18W
09/09/2022 SAN DIEGO CA STORM CHASER
WATER FLOWING ACROSS OLD HIGHWAY 80 INTO
MEXICO, COMPLETING COVERING THE ROADWAY
BASED ON VIDEO AND NOT PASSABLE. ABOUT 2
INCHES OF WIDESPREAD RAIN IN THIS AREA SOUTH
OF I-8.
0252 PM HEAVY RAIN 2 NNW MT LAGUNA 32.88N 116.43W
09/09/2022 M3.79 INCH SAN DIEGO CA MESONET
MESONET STATION MLGC1 MT LAGUNA OBSERVATORY
RAWS.
0321 PM HEAVY RAIN 10 NE MT LAGUNA 32.95N 116.28W
09/09/2022 M2.06 INCH SAN DIEGO CA MESONET
MESONET STATION AGUC1 AGUA CALIENTE IN SAN
DIEGO DESERT FLOOR.
0322 PM HEAVY RAIN MT LAGUNA 32.86N 116.42W
09/09/2022 M4.25 INCH SAN DIEGO CA MESONET
MESONET STATION LGMC1 MT LAGUNA.
0326 PM FLOOD 15 E BORREGO SPRINGS 33.29N 116.12W
09/09/2022 SAN DIEGO CA DEPT OF HIGHWAYS
BORREGO SALTON SEAWAY / ARROYO
SALADO-TRUCKHAVEN TRAIL COMPLETELY FLOODED
OUT - SIGNAGE AND ROAD CLOSED SIGNS HAVE
BEEN PLACED AROUND 1 INCH OF RAIN IN AREA
PAST 4 HOURS.
&&
TARDYSpecial weather statement, Sep 9, 5:45 PM PDT, 1 hour 54 minutes before
Special Weather Statement
National Weather Service San Diego CA
545 PM PDT Fri Sep 9 2022
CAZ055-060-061-065-100130-
Victor Valley - Apple Valley - Lucerne Valley - Johnson Valley CA-
San Gorgonio Pass Near Banning CA-Coachella Valley-
Including The Palm Springs South Coast Desert District CA-
San Bernardino County Mountains-
Including The Mountain Top And Front Country Ranger Districts Of The
San Bernardino National Forest CA-
545 PM PDT Fri Sep 9 2022
...A strong thunderstorm will impact portions of San Bernardino and
Riverside Counties through 630 PM PDT...
At 544 PM PDT, Doppler radar was tracking a strong thunderstorm over
northeastern Desert Hot Springs, or 11 miles northeast of Mt San
Jacinto State Park, moving northwest at 35 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Northern Palm Springs, Mount San Gorgonio, Onyx Summit, Forest Falls,
Cathedral City, Desert Hot Springs, Rancho Mirage, Mountain Home
Village, North Palm Springs, Hwy 38 Between Yucaipa And Onyx Summit,
Hwy 38 Between Onyx Summit And Sugarloaf, Whitewater, Sky Valley,
Heart Bar Campground, Thousand Palms, Barton Flats Campground and
Morongo Indian Reservation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3380 11635 3411 11701 3422 11677 3411 11656
3410 11660 3403 11661 3403 11647 3395 11642
3392 11629 3392 11620 3386 11613 3384 11613
TIME...MOT...LOC 0044Z 115DEG 32KT 3397 11651
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
AdamsThe office that day
Everything else NWS San Diego, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 9, 5:23 PM PDT | Areal Flood Advisory | SGX | Riverside, San Diego | 3 hr |
| Sep 9, 5:45 PM PDT | Special Weather Statement | SGX | 45 min | |
| Sep 9, 6:54 PM PDT | Areal Flood Advisory | SGX | Riverside, San Bernardino | 3 hr |
| Sep 9, 7:16 PM PDT | Areal Flood Warning | SGX | San Diego | 3 hr |
| Sep 9, 7:28 PM PDT | Flash Flood Warning | SGX | Riverside, San Bernardino | 3 hr |
| Sep 9, 9:18 PM PDT | Areal Flood Advisory | SGX | Riverside | 76 min |
| Sep 10, 5:33 AM PDT | Small Craft Advisory | SGX | 15 hr | |
| Sep 10, 9:15 AM PDT | Areal Flood Advisory | SGX | Riverside | 119 min |
Nearby
Flash Flood Warnings in California, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.